|     

there is a vaginal discharge of yellowish sticky substancei have been sufferingfrom 3 years i went to the doctor he gave me antibiotics i felt better butagain that problem startedafter some daysi sometimes have pain in my very lowerpart of abdomin plz

there is a vaginal discharge of yellowish sticky substance.i have been suffering
from 3 years. i went to the doctor he gave me antibiotics i felt better but
again that problem startedafter some days.i sometimes have pain in my very lower
part of abdomin. plz help me.

Add Comment
  • 1 Answer(s)

    Hi,
    You seem to be suffering from a chronic or long term infection – this could be bacterial and in some cases, could be a combination of bacterial and fungal infection. You would need a long term oral medication course and also local application antibacterial and antifungal medications. In the meantime, it would help to maintain good personal hygiene, wash the sites frequently, avoid sweat accumulation, wear loose comfortable cotton clothes. Also, discuss with your doctor about sending the discharge for a laboratory analysis – which would help in getting to a confirmed diagnosis. Regards.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.